# SDR YENA2020022510195

- Difficulty date: February 21, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 009
- Aircraft time: 39,720 hours, 25,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 2000
- Condition: Failed
- Location: Emergency Lights
- Part time: 38,088 hours, 24,767 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT  # 824, MCO-DCA. DURING OPE CHECK OF EMERGENCY LIGHTS FOUND RH OVERWING FAIRING EMRG LIGHTS INOP; R & R MID LH EMERGENCY LIGHT POWER UNIT. OPS CHECK GOOD REF AMM 33-50-01
